# SDR SWAA2013061217123

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 57,483 hours, 46,709 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Part serial: 3273
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BUSSES WOULD NOT STAY POWERED BY APU OR GROUND POWER. BURNING SMELL FILLED COCKPIT.  COULD SMELL 4 ROWS INTO CABIN.  ALL T/R CB'S POPPED AND BATTERY CHARGER & NORMAL EQUIP COOLING FAN POPPED.  R & R APU GENERATOR AND BATTERY CHARGER, APU TRANSFORMER, APU FIRE LOOP IAW MM.  U FIRE LOOP IAW MM.
